# SDR CA130529003

- Difficulty date: May 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CRUISE, THE CAPTAIN NOTICED THE HYDRAULIC QTY ON THE NR 1 SYS HAD REDUCED FROM 55 PERCENT TO 40, BEFORE DEPARTURE THE CREW HAD SEEN THE QUANTITY ABOUT 75-80 PERCENT.  A TECHLOG ENTRY WAS MADE.  THE ENGINEERS REPORTED THAT A LEAK IN THE LOWER FUSELAGE UNDER THE CABIN, BENEATH THE WING, WAS FOUND. WHEN WE LT THE ACFT THE QTY WAS 15 PERCENT.  BALANCE RELIEF VALVE LEAKING, PART REPLACED.
